# SDR CA100913006

- Difficulty date: September 11, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,110 hours
- Engine: Ge CF3410E5A1
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 10012463
- Condition: Failed
- Location: Bleed System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN THE CLIMB THE ACFT HAD A SECOND BLEED FAILURE WHILE THERE WAS ALREADY ANOTHER BLEED INOP AND UNDER MEL.  MOC AND THE CREW DISCUSSED A POSSIBLE ENROUTE FIX WITHOUT ANY SUCCESS .  THE FLIGHT RETURNED TO LAND AT POINT OF DEPARTURE.  LT ENG HPSOV REPLACED IAW AMM 36-11-01. CLOSE COWLS CS 86366. REMOVE MPN 1001246-3, SN 2005120886, LT ENG FWD.
